# SDR CALA2013110792728

- Difficulty date: November 6, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 49,535 hours, 19,891 cycles
- Engine: Iae V2522A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tail Cone
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TOP OF RT ENG TAIL CONE.  CRACK MEASURES 3.75" & RUNS LENGTHWISE ADJACENT TO PREVIOUS WELD.  ACCEPTABLE AS IS WITHOUT REPAIR IAW V2500 SRM 54-40.
